# SDR USAA2015010600006

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 7,474 hours, 3,122 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT IN FWD GALLEY FLOOR RT CTR TOWARDS REAR OF GALLEY BETWEEN FRAME 16 TO 20 BETWEEN -Y1732 TO -Y765.  REPLACED FWD GALLEY FLOOR PANEL 222EF IAW AMM 53-12-12 PB 401.
